H. Brézis, Opérateurs Maximaux Monotones et Semi-groupes de Contraction dans les Espaces de Hilbert, 1973.

B. Brogliato, Some perspectives on the analysis and control of complementarity systems, IEEE Transactions on Automatic Control, vol.48, issue.6, pp.918-935, 2003.
DOI : 10.1109/TAC.2003.812777

B. Brogliato, Absolute stability and the Lagrange-Dirichlet theorem with monotone multivalued mappings, , vol.51, issue.5, pp.343-353, 2004.
DOI : 10.1016/j.sysconle.2003.09.007

URL : https://hal.archives-ouvertes.fr/inria-00071792

C. Castaing and M. Valadier, Convex analysis and measurable multifunctions, Lecture Notes in Mathematics, vol.580, 1977.
DOI : 10.1007/BFb0087685

B. Cornet, Existence of slow solutions for a class of differential inclusions, Journal of Mathematical Analysis and Applications, vol.96, issue.1, pp.96-130, 1983.
DOI : 10.1016/0022-247X(83)90032-X

R. W. Cottle, J. S. Pang, and R. E. Stone, The Linear Complementarity Problem, Computer Science and Scientific Computing, 1992.

P. Dupuis and A. Nagurney, Dynamical systems and variational inequalities, Annals of Operations Research, vol.17, issue.1, pp.1-4, 1993.
DOI : 10.1007/978-3-662-02622-9

F. Facchinei and J. S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems, 2003.

W. P. Heemels, J. M. Schumacher, and S. Weiland, Linear Complementarity Systems, SIAM Journal on Applied Mathematics, vol.60, issue.4, pp.1234-1269, 2000.
DOI : 10.1137/S0036139997325199

URL : https://hal.archives-ouvertes.fr/hal-00756195

W. P. Heemels, J. M. Schumacher, and S. Weiland, Projected dynamical systems in a complementarity formalism, Operations Research Letters, vol.27, issue.2, pp.83-91, 2000.
DOI : 10.1016/S0167-6377(00)00042-0

C. Henry, An existence theorem for a class of differential equations with multivalued right-hand side, Journal of Mathematical Analysis and Applications, vol.41, issue.1, pp.41-179, 1973.
DOI : 10.1016/0022-247X(73)90192-3

J. Hiriart-urruty and C. Lemarechal, Convex Analysis and Minimization Algorithms, 1993.
DOI : 10.1007/978-3-662-02796-7

D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and their Applications, Pure and Applied Mathematics, vol.88, 1980.
DOI : 10.1137/1.9780898719451

M. Kunze and M. D. , Monteiro-Marques, An introduction to Moreau's sweeping process, Impacts in Mechanical Systems, Lecture Notes in Physics LNP 551, 2000.
DOI : 10.1007/3-540-45501-9_1

S. Marcellin, Intégration d'Epsilon-Sous-Différentiels et Problèmes d'Évolution non Convexes, 2004.

J. Moreau, Rafle par un convexe variable (première partie), Lecture notes, séminaire d'analyse convexe, 1971.

J. Moreau, Rafle par un convexe variable (deuxième partie), Lecture notes, séminaire d'analyse convexe, 1972.

J. Moreau, Evolution problem associated with a moving convex set in a Hilbert space, Journal of Differential Equations, vol.26, issue.3, pp.347-374, 1977.
DOI : 10.1016/0022-0396(77)90085-7

G. Morosanu, Nonlinear Evolution Equations and Applications, 1988.

A. Nagurney and D. Zhang, Projected Dynamical Systems and Variational Inequalities with Applications, 1995.
DOI : 10.1007/978-1-4615-2301-7

O. S. Serea, On Reflecting Boundary Problem for Optimal Control, SIAM Journal on Control and Optimization, vol.42, issue.2, pp.559-575, 2003.
DOI : 10.1137/S0363012901395935

L. Thibault, Sweeping process with regular and nonregular sets, Journal of Differential Equations, vol.193, issue.1, pp.1-26, 2003.
DOI : 10.1016/S0022-0396(03)00129-3